# SDR R61A201304300437

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 14,682 hours, 11,718 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO JAX FROM PHL, CREW RECEIVED AN AVNX MAU 1A FAIL ALONG WITH A HOST OF OTHER MESSAGES.  CREW DECLARED EMERGENCY, LANDED AND TAXIIED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND IT TO BE A TRANSITORY CONDITION PER THE FIM AND ALL FAULTS CLEARED.  AIRCRAFT IS GOOD FOR SERVICE PER EMB AMM.
